Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/8414
Title: A linear matrix inequality approach for the control of uncertain fuzzy systems
Authors: Lam, HK
Leung, FHF 
Tam, PKS
Issue Date: 2002
Source: IEEE control systems magazine, 2002, v. 22, no. 4, p. 20-25 How to cite?
Journal: IEEE Control Systems Magazine 
URI: http://hdl.handle.net/10397/8414
ISSN: 0272-1708
DOI: 10.1109/MCS.2002.1021641
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

19
Last Week
0
Last month
0
Citations as of Aug 9, 2018

WEB OF SCIENCETM
Citations

13
Last Week
0
Last month
0
Citations as of Aug 18, 2018

Page view(s)

58
Last Week
0
Last month
Citations as of Aug 12, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.